# SDR SWIA201333794

- Difficulty date: June 23, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 27,624 hours, 23,457 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LT MLG DID NOT LOCK DOWN.  COMPLIED WITH GEAR DISAGREE QRH.  CYCLED GEAR UP THEN DOWN & ON SECOND GEAR DOWN ATTEMPT RECEIVED ALL THREE DOWN-GREEN INDICATIONS.   FLT#6299 REPLACED THE MLG SELECTOR VALVE IAW AMM.  PN ON/OFF 750005000 SN ON 0281  SN OFF 0195.
